Alert archive / Minnesota / Wind Chill Advisories in 2008
Wind Chill Advisory 8, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 10, 2008, 10:58 AM CST for 9 counties in Minnesota. It took effect at Feb 10, 2008, 12:00 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2008, 10:58 AM CST (16:58 UTC)
- In effect from
- Feb 10, 2008, 12:00 PM CST
- Expired
- Feb 10, 2008, 4:11 PM CST
- In force
- 4 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Otter Tail County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 152 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 5.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 101658 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1058 AM CST SUN FEB 10 2008 ...AN ARCTIC BLAST PRODUCING DANGEROUS WIND CHILLS ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA... .LIFE THREATENING WIND CHILL TEMPERATURES AROUND 40 BELOW ZERO WILL PERSIST UNTIL EARLY AFTERNOON ACROSS ALL OF EASTERN NORTH DAKOTA AND ADJACENT PORTIONS OF WESTERN MINNESOTA. BRUTALLY COLD TEMPERATURES HAVE COMBINED WITH NORTHWEST WINDS TO CREATE THESE EXTREME WIND CHILL VALUES. WINDS WILL SUBSIDE THIS AFTERNOON ACROSS EASTERN NORTH DAKOTA AND THE RED RIVER VALLEY AREAS OF MINNESOTA AS HIGH PRESSURE SETTLES OVER THE REGION. ALTHOUGH WINDS HAVE DECREASED...BITTER COLD TEMPERATURES WILL REMAIN IN PLACE THIS AFTERNOON. THE TREED AREAS OF MINNESOTA WILL EXPERIENCE HIGHER WINDS THROUGHOUT THE AFTERNOON WITH WIND CHILLS EXPECTED TO REMAIN IN THE 25 TO 35 BELOW ZERO RANGE. MNZ006-009-016-017-022>024-027-028-030>032-040-102200- /O.NEW.KFGF.WC.Y.0008.080210T1800Z-080210T2200Z/ /O.CON.KFGF.WC.W.0003.000000T0000Z-080210T1800Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE 1058 AM CST SUN FEB 10 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. LIFE THREATENING WIND CHILLS AROUND 40 BELOW ZERO WILL PERSIST INTO EARLY AFTERNOON. AS TEMPERATURES SLOWLY RISE THIS AFTERNOON AND WINDS BEGIN TO WEAKEN... WIND CHILL VALUES WILL WARM FROM WARNING CRITERIA TO ADVISORY LEVELS. WIND CHILLS THIS AFTERNOON WILL RANGE FROM 25 TO 35 BELOW ZERO. IT WILL STILL REMAIN BITTERLY COLD EVEN AFTER WINDS SUBSIDE THIS EVENING. BE SURE TO BUNDLE UP IF VENTURING OUTDOORS TODAY...AND CARRY A WINTER WEATHER SURVIVAL KIT IF YOU MUST TRAVEL. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. PROLONGED SKIN EXPOSURE WILL QUICKLY RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU TRAVEL MAKE SURE YOU HAVE A WINTER SURVIVAL KIT IN YOUR VEHICLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ001>005-007-008-013>015-029-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-101800- /O.CON.KFGF.WC.W.0003.000000T0000Z-080210T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-WILKIN-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BRECKENRIDGE... CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE... GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN... FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER... WAHPETON...ADAMS 1058 AM CST SUN FEB 10 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. WIND CHILL VALUES IN THE 35 TO 45 BELOW RANGE WILL CONTINUE LATE INTO THE MORNING. TEMPERATURES WELL BELOW ZERO WILL COUPLE WITH NORTHWEST WINDS OF 15 TO 20 MPH ARE PRODUCING BITTERLY COLD WIND CHILLS. WINDS WILL SLOWLY SUBSIDE BY THIS AFTERNOON...AND THE WIND CHILL THREAT WILL END. IT WILL STILL REMAIN BITTERLY COLD TODAY EVEN AFTER WINDS SUBSIDE. BE SURE TO BUNDLE UP IF VENTURING OUTDOORS TODAY...AND CARRY A WINTER WEATHER SURVIVAL KIT IF YOU DO TRAVEL. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. PROLONGED SKIN EXPOSURE WILL QUICKLY RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST TRAVEL MAKE SURE YOU HAVE A WINTER SURVIVAL KIT IN YOUR VEHICLE. $$ JK
4 follow-up statements
000 WWUS43 KFGF 101802 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1202 PM CST SUN FEB 10 2008 ...AN ARCTIC COLD STILL PRODUCING DANGEROUS WIND CHILLS ACROSS PARTS OF WEST CENTRAL AND NORTHWEST MINNESOTA... .DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 40 BELOW ZERO WILL PERSIST THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL AND NORTHWESTERN MINNESOTA. BRUTALLY COLD TEMPERATURES HAVE COMBINED WITH NORTHWEST WINDS TO CREATE THESE WIND CHILL VALUES. THE WINDS HAVE SUBSIDED ACROSS EASTERN NORTH DAKOTA AND MUCH OF THE RED RIVER VALLEY PORTION OF WESTERN MINNESOTA. THE WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON ACROSS THE REST OF WEST CENTRAL AND NORTHWESTERN MINNESOTA AS HIGH PRESSURE SETTLES OVER THE REGION. EVEN THOUGH THE WINDS DECREASE...BITTER COLD TEMPERATURES WILL REMAIN IN PLACE THIS AFTERNOON. MNZ006-009-016-017-022>024-027-028-030>032-040-102200- /O.CAN.KFGF.WC.W.0003.000000T0000Z-080210T1800Z/ /O.CON.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE 1202 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL WARNING. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 40 BELOW ZERO WILL PERSIST THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL AND NORTHWESTERN MINNESOTA. COLD TEMPERATURES HAVE COMBINED WITH NORTHWEST WINDS TO CREATE THESE WIND CHILL VALUES. THE WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AS HIGH PRESSURE SETTLES OVER THE REGION. EVEN THOUGH THE WINDS DECREASE...BITTER COLD TEMPERATURES WILL REMAIN IN PLACE THIS AFTERNOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ001>005-007-008-013>015-029-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-101915- /O.CAN.KFGF.WC.W.0003.000000T0000Z-080210T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-WILKIN-TOWNER-CAVALIER-PEMBINA- BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS- STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BRECKENRIDGE... CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE... GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN... FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER... WAHPETON...ADAMS 1202 PM CST SUN FEB 10 2008 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL WARNING. THE WINDS HAVE SUBSIDED ACROSS EASTERN NORTH DAKOTA AND MUCH OF THE RED RIVER VALLEY PORTION OF WESTERN MINNESOTA AS HIGH PRESSURE SETTLES OVER THE REGION. EVEN THOUGH THE WINDS DECREASE...BITTER COLD TEMPERATURES WILL REMAIN IN PLACE THIS AFTERNOON. $$ NG
000 WWUS43 KFGF 102141 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 341 PM CST SUN FEB 10 2008 ...DANGEROUS WIND CHILLS AND SOME ACCUMULATING SNOW EXPECTED FOR MONDAY... .WIND CHILLS WILL CONTINUE TO RANGE FROM 25 TO 35 BELOW ZERO ACROSS PORTIONS OF MINNESOTA FOR THE REST OF THE AFTERNOON. AS WINDS BEGIN TO INCREASE OVERNIGHT IN RESPONSE TO A LOW PRESSURE MOVING ACROSS THE DAKOTAS WIND CHILLS WILL ONCE AGAIN FALL INTO THE 25 TO 40 BELOW RANGE. SOME SNOW WILL ALSO BEGIN TO FALL OVERNIGHT WITH ACCUMULATIONS EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH THE HIGHEST TOTALS IN THE SOUTHERN VALLEY...CLOSER TO THE TRACK OF THE LOW PRESSURE SYSTEM. MNZ030-031-040-120000- /O.NEW.KFGF.WW.Y.0005.080211T0600Z-080212T0000Z/ /O.CON.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ WEST OTTER TAIL-EAST OTTER TAIL-GRANT- INCLUDING THE CITIES OF...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE 341 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL END LATER THIS AFTERNOON... HOWEVER THEY WILL DEVELOP AGAIN AS WIND SPEEDS INCREASE OVERNIGHT. A LOW PRESSURE SYSTEM WILL BRING SNOW INTO THE REGION TOMORROW WITH ACCUMULATIONS IN THE 1 TO 3 INCH RANGE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND COLD WIND CHILLS WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ022-027-111800- /O.NEW.KFGF.WC.Y.0009.080211T0600Z-080211T1800Z/ /O.CON.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ MAHNOMEN-WEST BECKER- INCLUDING THE CITIES OF...MAHNOMEN...DETROIT LAKES 341 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL END LATER THIS AFTERNOON... HOWEVER THEY WILL REDEVELOP AGAIN WHEN SOUTH TO SOUTHEAST WINDS INCREASE OVERNIGHT. WINDS 15 TO 20 MPH COMBINED WITH COLD TEMPERATURES WILL RESULT IN DANGEROUS WIND CHILLS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ003-029-NDZ038-039-049-052-053-120000- /O.NEW.KFGF.WW.Y.0005.080211T0600Z-080212T0000Z/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 341 PM CST SUN FEB 10 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. A LOW PRESSURE SYSTEM WILL CAUSE WINDS TO INCREASE AND SNOW TO DEVELOP OVERNIGHT AND MONDAY. AS SOUTHEAST WINDS INCREASE TO 15 TO 20 MPH WIND CHILL VALUES WILL FALL TO 25 TO 40 BELOW ZERO. THIS COMBINED WITH 1 TO 3 INCHES OF SNOW EXPECTED FROM A LOW PRESSURE SYSTEM WARRANTS A WINTER WEATHER ADVISORY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030- 054-111800- /O.NEW.KFGF.WC.Y.0009.080211T0600Z-080211T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 341 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY. WINDS WILL INCREASE OVERNIGHT AND CAUSE WIND CHILL VALUES TO ONCE AGAIN FALL TO 25 TO 40 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ006-009-016-017-023-024-028-032-102245- /O.CON.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...LAKE ITASCA...PARK RAPIDS...WOLF LAKE...WADENA 341 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 40 BELOW ZERO WILL PERSIST THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL AND NORTHWESTERN MINNESOTA. COLD TEMPERATURES HAVE COMBINED WITH NORTHWEST WINDS TO CREATE THESE WIND CHILL VALUES. THE WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AS HIGH PRESSURE SETTLES OVER THE REGION. EVEN THOUGH THE WINDS DECREASE...BITTER COLD TEMPERATURES WILL REMAIN IN PLACE THIS AFTERNOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JK
000 WWUS43 KFGF 102154 AAA WSWFGF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 354 PM CST SUN FEB 10 2008 ...DANGEROUS WIND CHILLS AND SOME ACCUMULATING SNOW EXPECTED FOR MONDAY... .WIND CHILLS WILL CONTINUE TO RANGE FROM 25 TO 35 BELOW ZERO ACROSS PORTIONS OF MINNESOTA FOR THE REST OF THE AFTERNOON. AS WINDS BEGIN TO INCREASE OVERNIGHT IN RESPONSE TO A LOW PRESSURE MOVING ACROSS THE DAKOTAS WIND CHILLS WILL ONCE AGAIN FALL INTO THE 25 TO 40 BELOW RANGE. SOME SNOW WILL ALSO BEGIN TO FALL OVERNIGHT WITH ACCUMULATIONS EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH THE HIGHEST TOTALS IN THE SOUTHERN VALLEY...CLOSER TO THE TRACK OF THE LOW PRESSURE SYSTEM. MNZ030-031-040-120000- /O.CAN.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ /O.CON.KFGF.WW.Y.0005.080211T0600Z-080212T0000Z/ WEST OTTER TAIL-EAST OTTER TAIL-GRANT- INCLUDING THE CITIES OF...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE 354 PM CST SUN FEB 10 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL DEVELOP AGAIN AS WIND SPEEDS INCREASE OVERNIGHT. A LOW PRESSURE SYSTEM WILL BRING SNOW INTO THE REGION TOMORROW WITH ACCUMULATIONS IN THE 1 TO 3 INCH RANGE. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND COLD WIND CHILLS WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ022-027-111800- /O.CAN.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ /O.CON.KFGF.WC.Y.0009.080211T0600Z-080211T1800Z/ MAHNOMEN-WEST BECKER- INCLUDING THE CITIES OF...MAHNOMEN...DETROIT LAKES 354 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL REDEVELOP AGAIN WHEN SOUTH TO SOUTHEAST WINDS INCREASE OVERNIGHT. WINDS 15 TO 20 MPH COMBINED WITH COLD TEMPERATURES WILL RESULT IN DANGEROUS WIND CHILLS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ006-009-016-017-023-024-028-032-102300- /O.CAN.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...LAKE ITASCA...PARK RAPIDS...WOLF LAKE...WADENA 354 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE FALLEN TO BELOW CRITERIA THUS ALLOWING THE WIND CHILL ADVISORY TO EXPIRE. HOWEVER TEMPERATURES ARE VERY COLD AND INDIVIDUALS SHOULD STILL TAKE NECESSARY PRECAUTIONS IF VENTURING OUTSIDE. $$ MNZ003-029-NDZ038-039-049-052-053-120000- /O.CON.KFGF.WW.Y.0005.080211T0600Z-080212T0000Z/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 354 PM CST SUN FEB 10 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. A LOW PRESSURE SYSTEM WILL CAUSE WINDS TO INCREASE AND SNOW TO DEVELOP OVERNIGHT AND MONDAY. AS SOUTHEAST WINDS INCREASE TO 15 TO 20 MPH WIND CHILL VALUES WILL FALL TO 25 TO 40 BELOW ZERO. THIS COMBINED WITH 1 TO 3 INCHES OF SNOW EXPECTED FROM A LOW PRESSURE SYSTEM WARRANTS A WINTER WEATHER ADVISORY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030- 054-111800- /O.CON.KFGF.WC.Y.0009.080211T0600Z-080211T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 354 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY. WINDS WILL INCREASE OVERNIGHT AND CAUSE WIND CHILL VALUES TO ONCE AGAIN FALL TO 25 TO 40 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JK
000 WWUS43 KFGF 102211 CCA WSWFGF URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GRAND FORKS ND 410 PM CST SUN FEB 10 2008 ...DANGEROUS WIND CHILLS AND SOME ACCUMULATING SNOW EXPECTED FOR MONDAY... .WIND CHILLS WILL CONTINUE TO RANGE FROM 25 TO 35 BELOW ZERO ACROSS PORTIONS OF MINNESOTA FOR THE REST OF THE AFTERNOON. AS WINDS BEGIN TO INCREASE OVERNIGHT IN RESPONSE TO A LOW PRESSURE MOVING ACROSS THE DAKOTAS WIND CHILLS WILL ONCE AGAIN FALL INTO THE 25 TO 40 BELOW RANGE. SOME SNOW WILL ALSO BEGIN TO FALL OVERNIGHT WITH ACCUMULATIONS EXPECTED TO RANGE FROM 2 TO 4 INCHES WITH THE HIGHEST TOTALS IN THE SOUTHERN VALLEY...CLOSER TO THE TRACK OF THE LOW PRESSURE SYSTEM. MNZ030-031-040-120000- /O.CAN.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ /O.CON.KFGF.WW.Y.0005.080211T0600Z-080212T0000Z/ WEST OTTER TAIL-EAST OTTER TAIL-GRANT- INCLUDING THE CITIES OF...FERGUS FALLS...NEW YORK MILLS... ELBOW LAKE 410 PM CST SUN FEB 10 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL DEVELOP AGAIN AS WIND SPEEDS INCREASE OVERNIGHT. A LOW PRESSURE SYSTEM WILL BRING SNOW INTO THE REGION TOMORROW WITH ACCUMULATIONS IN THE 2 TO 4 INCH RANGE. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND COLD WIND CHILLS WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ022-027-111800- /O.CAN.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ /O.CON.KFGF.WC.Y.0009.080211T0600Z-080211T1800Z/ MAHNOMEN-WEST BECKER- INCLUDING THE CITIES OF...MAHNOMEN...DETROIT LAKES 410 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY. DANGEROUS WIND CHILL TEMPERATURES OF 25 TO 35 BELOW ZERO WILL REDEVELOP AGAIN WHEN SOUTH TO SOUTHEAST WINDS INCREASE OVERNIGHT. WINDS 15 TO 20 MPH COMBINED WITH COLD TEMPERATURES WILL RESULT IN DANGEROUS WIND CHILLS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ006-009-016-017-023-024-028-032-102300- /O.CAN.KFGF.WC.Y.0008.000000T0000Z-080210T2200Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...LAKE ITASCA...PARK RAPIDS...WOLF LAKE...WADENA 410 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE FALLEN TO BELOW CRITERIA THUS ALLOWING THE WIND CHILL ADVISORY TO EXPIRE. HOWEVER TEMPERATURES ARE VERY COLD AND INDIVIDUALS SHOULD STILL TAKE NECESSARY PRECAUTIONS IF VENTURING OUTSIDE. $$ MNZ003-029-NDZ038-039-049-052-053-120000- /O.CON.KFGF.WW.Y.0005.080211T0600Z-080212T0000Z/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 410 PM CST SUN FEB 10 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. A LOW PRESSURE SYSTEM WILL CAUSE WINDS TO INCREASE AND SNOW TO DEVELOP OVERNIGHT AND MONDAY. AS SOUTHEAST WINDS INCREASE TO 15 TO 20 MPH WIND CHILL VALUES WILL FALL TO 25 TO 40 BELOW ZERO. THIS COMBINED WITH 2 TO 4 INCHES OF SNOW EXPECTED FROM A LOW PRESSURE SYSTEM WARRANTS A WINTER WEATHER ADVISORY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ001-002-004-005-007-008-013>015-NDZ006>008-014>016-024-026>030- 054-111800- /O.CON.KFGF.WC.Y.0009.080211T0600Z-080211T1800Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...ADAMS 410 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST MONDAY. WINDS WILL INCREASE OVERNIGHT AND CAUSE WIND CHILL VALUES TO ONCE AGAIN FALL TO 25 TO 40 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 10, 10:38 AM CST, 20 minutes earlier.
Area forecast discussion, Feb 10, 10:38 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1038 AM CST SUN FEB 10 2008
.UPDATE...
CURRENT SFC ANALYSIS OVER THE NORTHERN PLAINS DEPICTS AN ARCTIC
HIGH PRESSURE CENTERED OVER EAST CENTRAL NORTH DAKOTA.
FRIGID TEMPERATURES COMBINED WITH A TIGHT PRESSURE GRADIENT OVER
NW MINN WILL CONTINUE TO PRODUCE COLD WIND CHILLS THROUGH THE
AFTERNOON. WILL ISSUE A WIND CHILL ADVISORY UNTIL 22Z ACROSS THE
TREED AREA OF THE CWA. ALTHOUGH TEMPS ACROSS THE REST OF THE AREA
WILL STILL BE VERY COLD...WINDS WILL BE BELOW CRITERIA LEVELS DUE
TO AFOREMENTIONED HIGH PRESSURE.
&&
.PREV DISCUSSION... /ISSUED 430 AM CST SUN FEB 10 2008/
DISCUSSION...TODAY THROUGH WED MORNING
STRONG NORTHWEST FLOW ALOFT WILL MAINTAIN COLD AIR IN PLACE OVER THE
NORTHERN PLAINS. NAM AND GFS WERE SIMILAR WHILE THE ECMWF WAS
SLOWER. WILL USE THE GFS.
PRESSURE RISE CENTER WAS OVER CENTRAL ND THIS MORNING AND WILL MOVE
EAST OF THE FORECAST AREA BY 15Z SUN. SHOULD DECREASE WINDS BY NOON.
WILL EXTEND WIND CHILL WARNING UNTIL NOON.
EXTENDED...WED AND THU
SHORT WAVE TROUGH TO MOVE THROUGH WED AND EARLY THU. WILL UP POPS A
BIT FOR SOUTHWEST ZONES. MODELS DISAGREE ON THE TIMING OF THE COLD
AIR MOVING INTO THE NORTHERN PLAINS WED.
AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THIS AFTERNOON FOR ALL TAF
SITES. HIGH CIRRUS AT 25KFT ARE THE ONLY CLOUDS EXPECTED TO FILTER
INTO THE REGION.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL WARNING UNTIL NOON CST TODAY FOR NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
MN...WIND CHILL WARNING UNTIL NOON CST TODAY FOR MNZ001>009-013>017-
022>024-027>032-040.
WIND CHILL ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR MNZ006-009-
016-017-022>024-027-028-030>032-040.
&&
JKHazardous weather outlook, Feb 10, 7:01 AM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 701 AM CST SUN FEB 10 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-111315- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 701 AM CST SUN FEB 10 2008 ...COLD WIND CHILL TEMPERATURES WILL OCCUR THIS MORNING... ...SOME LIGHT SNOW IS POSSIBLE IN THE SOUTHERN RED RIVER VALLEY FOR MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL WARNING IS IN EFFECT UNTIL NOON TODAY FOR ALL OF EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. NORTHWEST WINDS AT 15 TO 25 MPH WILL OCCUR THIS MORNING AND WILL SETTLE DOWN THIS AFTERNOON. THE WIND AND TEMPERATURES WILL PRODUCE WIND CHILL TEMPERATURES OF 35 TO 50 BELOW ZERO THIS MORNING. WINDS ARE EXPECTED TO FALL BELOW 10 MPH THIS AFTERNOON. STRONG NORTHWEST WINDS OCCURRED BETWEEN LOW PRESSURE OVER EASTERN ONTARIO AND HIGH PRESSURE FROM SASKATCHEWAN TO EASTERN NEBRASKA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE FOR LIGHT SNOW WILL BE MONDAY OVER THE SOUTHERN RED RIVER VALLEY OR SOUTH OF A LINE ROUGHLY FROM VALLEY CITY NORTH DAKOTA TO WADENA MINNESOTA. ONE TO THREE INCHES OF SNOW WILL BE POSSIBLE MONDAY IN THE SOUTHERN VALLEY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE NORTHERN PLAINS AND PRODUCE THE LIGHT SNOW. ANOTHER UPPER LEVEL DISTURBANCE MAY PRODUCE LIGHT SNOW MAINLY IN THE SOUTHERN RED RIVER VALLEY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOPPES
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:41 PM CST | Wind Chill Advisory | FGF | Becker, Kittson, Mahnomen, Marshall, Norman, Pennington and 3 more | 20 hr |
| Feb 10, 3:41 PM CST | Winter Weather Advisory | FGF | Clay, Grant, Otter Tail, Wilkin | 20 hr |
Nearby
Wind Chill Advisories in Minnesota, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.